# SDR REXA2025052900624

- Difficulty date: April 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: SH67039412
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN AND STTIFENER ON ACCESS PANEL 172CR IN REF. TO TASK CARD 900-57-510-700. CRACK ON SKIN AND STTIFENER ON ACCESS PANEL 172CR WAS REPAIRED REO 670-53-82-430 REV: - -
